# SDR IXXA060177O

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N721BX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 81,783 hours, 20,874 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Tail
- Part time: 81,783 hours, 20,847 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF FROM KMCC DUE TO IMPROPER ELEVATOR CHECK.  MAINTENANCE PERFORMED INSPECTION AND CHECK OF ELEVATOR SYSTEM AND VERIFIED CABLE TENSIONS.  ALL SYSTEMS CHECKED GOOD PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
